Revista Matemática Iberoamericana


Full-Text PDF (418 KB) | Table of Contents | RMI summary
Volume 15, Issue 1, 1999, pp. 181–232
DOI: 10.4171/RMI/254

Parabolic Harnack inequality and estimates of Markov chains on graphs

Thierry Delmotte[1]

(1) Departement Mathematik, ETH Zürich, Rämistrasse 101, 8092, ZÜRICH, SWITZERLAND

On a graph, we give a characterization of a parabolic Harnack inequality and Gaussian estimates for reversible Markov chains by geometric properties (volume regularity and Poincarà inequality).

No keywords available for this article.

Delmotte Thierry: Parabolic Harnack inequality and estimates of Markov chains on graphs. Rev. Mat. Iberoamericana 15 (1999), 181-232. doi: 10.4171/RMI/254